Nondeterministic functions and the existence of optimal proof systems

This is the latest version of this eprint.

Beyersdorff, O, Koebler, J and Messner, J (2009) Nondeterministic functions and the existence of optimal proof systems. Theoretical Computer Science, 410 (38-40). 3839 - 3855 . ISSN 0304-3975



  • Beyersdorff, O
  • Koebler, J
  • Messner, J
Copyright, Publisher and Additional Information: © 2009, Elsevier. This is an author produced version of a paper published in Theoretical Computer Science. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Optimal proof systems, Nondeterministic functions, Disjoint NP-pairs
  • Published: 6 September 2009
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Dec 2012 12:45
Last Modified: 25 Oct 2016 13:15
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Available Versions of this Item